# SDR 03FDEA01074

- Difficulty date: June 27, 2003
- Submitted: July 21, 2003
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11
- Aircraft serial: 48420
- Aircraft time: 42,860 hours, 9,165 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC050213
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING (WING SIDE) - OUTBOARD TRAILING EDGE FLAP, INBOARD HINGE   FITTING FOUND HYDRAULIC ACTUATOR MOUNTING HOLE OUTBOARD SIDE CORRODED.    LT WING (WING SIDE) - OUTBOARD TRAILING EDGE FLAP, INBOARD HINGE FITTING HYDRAULIC ACTUATOR MOUNTING HOLE OUTBOARD SIDE CORROSION REPAIR CARRIED-OUT IAW EA 1-5750-69355 - WINGS - TRAILING EDGE AND TRAILING EDGE DEVICES - LT OUTBOARD FLAP,  INBOARD HINGE BRACKET REPAIR.
